# SDR 2002FA0000957

- Difficulty date: July 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N116BH
- Make and model: Piper PA-18-150
- Aircraft serial: 188041
- Aircraft time: 3,057 hours
- Engine: Lyc O320*
- Engine time: 1,961 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 75068
- Condition: Fractured
- Location: Nr 3 Cylinder
- Part time: 1,961 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED PARTIAL LOSS OF POWER DUE TO FAILURE OF NR 3 CYLINDER EXHAUST VALVE. AIRCRAFT TERMINATED FLIGHT AND LANDED WITHOUT FURTHER INCIDENT.
